# SDR S5656

- Difficulty date: November 20, 2002
- Submitted: November 20, 2002
- Operation: General aviation
- Aircraft: N700PP
- Make and model: Socata TBM 700
- Aircraft serial: 59
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: TYPE3431
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REF. SAIB NO.CE-02-44 DATED SEPTEMBER 4, 2002 PREBUY ON AIRCRAFT CHECK,  ALL CABIN AND COCKPIT SEAT BELTS COULD BE PULLED APART WITH A SLIGHT PULL OR TUG.  WOULD NOT STAY ENGAGED RECOMMEND REPLACEMENT OF ALL BELTS WITH NEWER STYLE
